# SDR IPXA2017012013010

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 17,716 hours, 10,995 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON SYS TEM NR 1.  RETURNED TO DEPARTURE.  REPLACED THE LANDING GEAR NORMAL CONTROL SWITCH UNIT IAW AMM 32-31-11-0401. SYS CHECKED SATISFACTORY.
